Dieudonne theory over semiperfect rings and perfectoid rings

Lau E (2018)
Compositio Mathematica 154(9): 1974-2004.

Zeitschriftenaufsatz | Veröffentlicht | Englisch
 
Download
Es wurden keine Dateien hochgeladen. Nur Publikationsnachweis!
Autor*in
Abstract / Bemerkung
The Dieudonne crystal of a p-divisible group over a semiperfect ring R can be endowed with a window structure. If R satisfies a boundedness condition, this construction gives an equivalence of categories. As an application we obtain a classification of p-divisible groups and commutative finite locally free p-group schemes over perfectoid rings by Breuil Kisin Fargues modules if p >= 3.
Erscheinungsjahr
2018
Zeitschriftentitel
Compositio Mathematica
Band
154
Ausgabe
9
Seite(n)
1974-2004
ISSN
0010-437X
eISSN
1570-5846
Page URI
https://pub.uni-bielefeld.de/record/2932004

Zitieren

Lau E. Dieudonne theory over semiperfect rings and perfectoid rings. Compositio Mathematica. 2018;154(9):1974-2004.
Lau, E. (2018). Dieudonne theory over semiperfect rings and perfectoid rings. Compositio Mathematica, 154(9), 1974-2004. doi:10.1112/S0010437X18007352
Lau, E. (2018). Dieudonne theory over semiperfect rings and perfectoid rings. Compositio Mathematica 154, 1974-2004.
Lau, E., 2018. Dieudonne theory over semiperfect rings and perfectoid rings. Compositio Mathematica, 154(9), p 1974-2004.
E. Lau, “Dieudonne theory over semiperfect rings and perfectoid rings”, Compositio Mathematica, vol. 154, 2018, pp. 1974-2004.
Lau, E.: Dieudonne theory over semiperfect rings and perfectoid rings. Compositio Mathematica. 154, 1974-2004 (2018).
Lau, Eike. “Dieudonne theory over semiperfect rings and perfectoid rings”. Compositio Mathematica 154.9 (2018): 1974-2004.